MathSciNet Relay Station
MathSciNet bibliographic data
MR2368374 32Q20
Song, Jian; Weinkove, Ben On the convergence and singularities of the $J$-flow with applications to the Mabuchi energy. Comm. Pure Appl. Math. 61 (2008), no. 2, 210–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement